Main publications of A.G. Mazko

     Books:

  • Robust Stability and Stabilization of Dynamic Systems. Methods of Matrix and Cone Inequalities.
    Proceedings of the Institute of Mathematics of NAS of Ukraine. Mathematics and its Applications. — Vol. 102. — Kyiv, 2016. — 332 p. [Russian]
    Contents & Abstract (pdf)    Book (pdf)


  • Matrix Equations, Spectral Problems and Stability of Dynamic Systems.
    An international book series "Stability, Oscillations and Optimization of Systems"
    (Eds. A.A. Martynyuk, P. Borne and C. Cruz-Hernandez). Vol. 2. - Cambridge: Cambridge Scientific Publishers Ltd, 2008.- xx+270 p.
    Contents & Abstract (pdf)    Book (pdf)


  • Localization of Spectrum and Stability of Dynamic Systems.
    Proceedings of the Institute of Mathematics of NAS of Ukraine. Mathematics and its Applications. — Vol. 28. — Kyiv, 1999. — 216 p. [Russian]
    Contents & Abstract (pdf)    Book (pdf)

      Articles in journals (selected):

  • Evaluation for weighted damping level of the bounded disturbances in descriptor systems. Ukr. Mat. Zh. (2018), Vol. 70, No 11, 1541–1552 [Russian]. Article.pdf


  • Robust Output Feedback Stabilization and Optimization of Discrete-Time Control Systems. Nonlinear Dynamics and Systems Theory (2018), Vol. 18, No 1, 92-106. Article.pdf


  • Output stabilization and weighted suppression of disturbances in discrete­time control systems. Problemy upravl. i inform. (2017), Vol. 17, No 6, 78-93 (Co-author S.N. Kusii) [Russian]. Article.pdf


  • Robust Output Feedback Stabilization and Optimization of Control Systems. Nonlinear Dynamics and Systems Theory (2017), Vol. 17, No 1, 42-59. Article.pdf


  • Robust stabilization and evaluation of the weighted suppression of disturbances nonlinear in control systems. Problemy upravl. i inform. (2016), No 6, 71-82 (Co-author S.N. Kusii) [Russian]. Article.pdf


  • Stabilization by a Measurable Output and Estimation of the Level of Attenuation for Perturbations in Control Systems. Journal of Mathematical Sciences (2017) Vol. 220, No. 3, 318-333. Article.pdf


  • Output Feedback Stabilization and Evaluation of the Level of Perturbations Suppression in Control Systems. Nonlinear Oscillations (2015) Vol. 18, No. 3, 373–387 [Russian]. Article.pdf


  • Robust Stability and Evaluation of the Quality Functional for Nonlinear Control Systems. Automation and Remote Control (2015) Vol. 76, No. 2, 251–263. Article.pdf


  • Stability criteria and localization of the matrix spectrum via trace functions. Ukr. Mat. Zh. (2014), Vol. 66, No 10, 1379–1386 [Russian]. Article.pdf


  • Robust stabilization and evaluation of the performance index of nonlinear discrete control systems. Problemy upravl. i inform. (2013), No 3, 92-101 (Co-author L.V. Bogdanovich) [Russian]. Article.pdf


  • Stability and stabilization of a set of pseudolinear differential systems. Nonlinear Oscillations (2011), Vol. 14, No 2, 227-237 (Co-author V.V. Shram) [Russian]. Article.pdf


  • Cone Inequalities and Stability of Dynamical Systems. Nonlinear Dynamics and Systems Theory (2011), Vol. 11, No 3, 303-318. Article.pdf


  • Localization of eigenvalues of polynomial matrices. Ukr. Mat. Zh. (2010), Vol. 62, No 8, 1063-1077 [Russian]. Article.pdf


  • Spectrum Localization of Regular Matrix Polynomials and Functions. Electronic Journal of Linear Algebra. (2010), Vol. 20, 333--350. Article.pdf


  • Comparison and ordering problems for dynamic systems set. Problems of Nonlinear Analysis in Engeneering Systems. (2010), Vol. 16, No 1(33), 1--8. Article.pdf


  • Cone inequalities and stability of differential systems. Ukr. Mat. Zh. (2008), Vol. 60, No 8, 1058-1074 [Russian]. Article.pdf


  • Invariant sets and comparison of dynamical systems. Nonlinear oscillations (2007), Vol. 10, No 2, 163-176 (Co-author A.M. Aliluyko) [Ukrainian]. Article.pdf


  • Invariant cones and stability of linear dynamical systems. Ukr. Mat. Zh. (2006), Vol. 58, No 11, 1446-1461 [Ukrainian]. Article.pdf


  • Stability and comparison of states of dynamic systems with respect to time-varying cone. Ukr. Mat. Zh. (2005), Vol. . 57, No 2, 198-213 [Russian]. Article.pdf


  • Stability of positive and monotone systems in partially ordered space. Ukr. Mat. Zh. (2004), Vol. 56, No 4, 462-475 [Russian]. Article.pdf


  • Positive and monotone systems in partially ordered space. Ukr. Mat. Zh. (2003), Vol. 55, No 2, 164-173 [Russian]. Article.pdf


  • Stability and comparison of systems in partially ordered space. Problems of Nonlinear Analysis in Engeneering Systems. (2002), Vol. 8, No 1(15), 37--48. Article.pdf


  • Stability of linear positive systems. Ukr. Mat. Zh. (2001), Vol. 53, No 3, 323-330 [Russian]. Article.pdf


  • Localization of spectrum and representation of solutions of linear dynamic systems.   Ukr. Mat. Zh. (1998), Vol. 50, No 10, 1341–1351  [Russian].


  • Distribution of the spectrum and representation of solutions of degenerate dynamical systems. Ukr. Mat. Zh. (1998), Vol. 50, No 7,  930–936  [Russian].


  • Localization of spectrum and stability of certain classes of dynamical systems. Ukr. Mat. Zh. (1996), Vol. 48, No 8, 1074–1079  [Russian].


  • Construction of analogs of the Lyapunov equation for matrix polynomial.   Ukr. Mat. Zh. (1995), Vol. 47, No 3, 337–343. [Russian].


  • Splitting and localization of spectrum of a matrix polynomial.   Dokl. Akad. Nauk Ukrain. (1994), No 10, 15–19  [Russian].


  • Transformations and inertia of solutions of linear matrix equations.   Ukr. Mat. Zh. (1993), Vol. 45, No 1, 60–68  [Russian].


  • A Compact form of the algebraic criterion for the delay-absolute stability of solutions of linear differential-difference equations.   Ukr. Mat. Zh. (1989), Vol. 41, No 2, 278–282  [Russian].


  • Sami-inverse and properties of matrix invariants.   Ukr. Mat. Zh. (1988),  Vol. 40, No 4 , 525-528  [Russian].


  • Distribution of spectrum of a regular matrix pencil with respect to plane curves.   Ukr. Mat. Zh. (1986), Vol. 38, No 1, 116-120   [Russian].


  • Evaluation of matrix spectrum location with respect to plane curves.  Ukr. Mat. Zh. (1985), Vol. 37, No 1, 38–42 [Russian].


  • Generalization of Lyapunov theorem for domains bounded by algebraic and transcendental curves.  Automatica  (1985), No 3, 50–55  [Russian].


  • Generalization of Lyapunov theorem for domains bounded by algebraic curves.   Automatica  (1982), No 1, 89–91  [Russian].


  • Matrix algorithm for design of optimal linear systems with specified properties. Avtomatika i telemehanika (1981), No 5, 33-41  [Russian]. Article.pdf


  • Criterion for localization of spectrum of a matrix in arbitrary domain from certain class.   Automatica  (1980), No 6, 54–59. [Russian].


  • Lyapunov matrix equation for certain class of domains bounded by algebraic curves.  Automatica  (1980), No 3, 45–50. [Russian].
(More than 135 papers in mathematical journals.)

      Preprints, published contributions to academic conferences, etc.:

  • Theory of a matrix spectrum distribution with respect to algebraic and transcendental curves.  Preprint 83.5, Instituteof Mathematics, Ukraine. Academy of Sciences,  1983, 40 p. [Russian].


  • Matrix equations and collectives. Preprint 89.83, Institute of Mathematics,   Ukrain. Academy of Sciences,   1989, 44 p. [Russian].


  • To the distribution spectrum problem for a regular pencil of a matrices.  
    Direct methods in dynamics and stability problems of multivariable systems. Inst. Math. Ukrain Acad. Sci., Kiev, 1986, 99-110   [Russian]


Updated:  December, 2018

[Main page]